RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 9, Pages 1155–1170 (Mi msb1654)  

This article is cited in 1 scientific paper (total in 1 paper)

Torsion-free Abelian groups of rank 3

A. A. Fomin


Abstract: Torsion-free Abelian groups similar in properties to torsion-free Abelian groups of rank 3, in particular the groups of rank 3 themselves, can be characterized up to quasi-isomorphism by means of certain invariants. From the invariants of each such group one can compute invariants of its pure subgroups and invariants of its factor-groups modulo its pure subgroups.
Bibliography: 11 titles.

Full text: PDF file (938 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 68:1, 1–17

Bibliographic databases:

UDC: 512.541.7
MSC: Primary 20K15; Secondary 20K27
Received: 07.06.1988

Citation: A. A. Fomin, “Torsion-free Abelian groups of rank 3”, Mat. Sb., 180:9 (1989), 1155–1170; Math. USSR-Sb., 68:1 (1991), 1–17

Citation in format AMSBIB
\Bibitem{Fom89}
\by A.~A.~Fomin
\paper Torsion-free Abelian groups of rank~3
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 9
\pages 1155--1170
\mathnet{http://mi.mathnet.ru/msb1654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1017819}
\zmath{https://zbmath.org/?q=an:0689.20042|0709.20030}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 68
\issue 1
\pages 1--17
\crossref{https://doi.org/10.1070/SM1991v068n01ABEH001195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991EX22700001}


Linking options:
  • http://mi.mathnet.ru/eng/msb1654
  • http://mi.mathnet.ru/eng/msb/v180/i9/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin A., “Abelian Groups in Russia”, Rocky Mt. J. Math., 32:4 (2002), 1161–1180  crossref  mathscinet  zmath  isi
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:221
    Full text:87
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019